# SDR UALA2011090504782

- Difficulty date: September 3, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 42,611 hours, 5,168 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Terminal
- Part number: RDFA105101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAC CT INOP AT DEPARTURE.  CT IS INOP.  CP IN AFT CAB IN OPERATIONAL.  IFE SYSTEM OPERATIONAL.  ONLY CREW TERMINAL INOP.  REMOVED AND REPLACED CT NO HELP.  P/N ON RD-FA1051-01.  S/N ON D761024, S/N OFF E688751.  FOUND CT OK.  PERFORMED ALL TEST, CT WORKING PROPERLY.
